Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 77, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 7, 2019, 3:16 PM CDT for Sedgwick County, Sumner County, Kansas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2019, 3:16 PM CDT (20:16 UTC)
- Expired
- May 7, 2019, 4:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 29 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -327 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.1
The text
As transmitted.
156
WUUS53 KICT 072016
SVRICT
KSC173-191-072115-
/O.NEW.KICT.SV.W.0077.190507T2016Z-190507T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
316 PM CDT Tue May 7 2019
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Southern Sedgwick County in south central Kansas...
Northern Sumner County in south central Kansas...
* Until 415 PM CDT.
* At 316 PM CDT, a severe thunderstorm was located over Clearwater,
moving northeast at 20 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Wichita, Haysville, Goddard, Maize, Clearwater, Conway Springs,
Downtown Wichita, Eastborough, West Wichita, Eisenhower National
Airport, Mcconnell Air Force Base, South Wichita, Mayfield, Milan
and Oaklawn.
This includes the following highways...
Interstate 135 between Mile Markers 0 and 7.
Interstate 35 between Mile Markers 37 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3719 9761 3725 9774 3738 9767 3778 9750
3766 9721
TIME...MOT...LOC 2016Z 208DEG 17KT 3747 9752
HAIL...1.25IN
WIND...<50MPH
$$
KLEINSASSER1 follow-up statement
143
WWUS53 KICT 072042
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
342 PM CDT Tue May 7 2019
KSC173-191-072115-
/O.CON.KICT.SV.W.0077.000000T0000Z-190507T2115Z/
Sedgwick KS-Sumner KS-
342 PM CDT Tue May 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN SEDGWICK AND NORTHWESTERN SUMNER COUNTIES...
At 342 PM CDT, a severe thunderstorm was located near Clearwater,
moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wichita, Haysville, Goddard, Maize, Clearwater, Conway Springs,
Downtown Wichita, Eastborough, West Wichita, Eisenhower National
Airport, Mcconnell Air Force Base, South Wichita, Mayfield, Milan and
Oaklawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3719 9761 3725 9774 3738 9767 3778 9750
3766 9721
TIME...MOT...LOC 2042Z 224DEG 14KT 3747 9742
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:11 PM CDT, 5 minutes earlier.
Area forecast discussion, May 7, 3:11 PM CDT, 5 minutes before
Area Forecast Discussion National Weather Service Wichita KS 311 PM CDT Tue May 7 2019 .SHORT TERM...(This evening through Friday night) Issued at 310 PM CDT Tue May 7 2019 A very active weather pattern for the short term as a stalled frontal system is draped over the region. Current satellite shows most of Southern Kansas covered in low clouds which will hinder the recovery today as far as temperatures. The extent of the cloud cover will also make it more difficult to produce the wide spread thunderstorm activity. Southwest Kansas is the most unstable with some semi-discrete thunderstorms already firing up. MUCAPE and 0-6Km Bulk shear slowly ramp up during the day today which does raise the specter of severe thunderstorms again for much of the CWA. The main hindrance for severe weather today will again be the cloud cover and how worked over the atmosphere is at the moment due to two straight days of thunderstorm activity. This has handicapped the lapse rates in the 5-6 deg/km range. This is not good for wide spread severe. On the other hand, MUCAPE is progged to be in the 2000-2500 J/Kg and 0-6Km Bulk Shear is in the 35-45kt range through the afternoon. This is more favorable for severe weather but not great either. Moisture transport is excellent and will provide ample fuel to any thunderstorm activity that is expected occur. Main threats at this afternoon and overnight will be quarter to half dollar sized hail and 60-70 mph winds. The tornado threat does not look great but low level shear is good so a few tornados are possible. With the moisture transport looking very good for this afternoon and evening there is a strong chance for persistent heavy rain throughout the evening (see more in Hydro section). Wednesday, this frontal system will be slowly moving through the CWA which will keep the weather very unsettled. Showers and thunderstorms, some of them severe will continue to be likely through Wednesday afternoon and evening. Unlike today, Wednesday the moisture transport will be significantly less with the bulk of the good moisture transport shunted off to the East in Missouri and Arkansas. MUCAPE is progged to be in the 1500-2000 J/Kg with 0-6Km shear expected to be in the 35-40kt range with an orientation nearly parallel to the front. While these parameters are often decent for thunderstorm activity with some severe, the lapse rates are a paltry 3-5 deg/Km. Considering cloud cover will likely be extensive making recovery difficult, the severe weather threat looks to decrease some during the day. Heavy rain threat also looks to diminish as well but the atmosphere looks to remain unsettled enough to keep wide spread showers and thunderstorms. The main variable for Wednesday will be the cloud cover and how the thunderstorm activity tonight evolves. If the sun comes out Wednesday afternoon, the chances for severe thunderstorms will go up significantly. Thursday the front will have moved through and high pressure will be coming into the region. Northerly flow and CAA will take full control. This will start to shut down the showers and thunderstorms and push them off to the east. Temperatures will come down below normal for a couple of days Metzger .LONG TERM...(Saturday through Tuesday) Issued at 229 PM CDT Tue May 7 2019 A much calmer weather pattern will dominate the region extended range through the weekend. Temperatures will be near or a little below normal. Rain chances will be much lower with Saturday looking to be the only day of the Weekend with any significant chance for showers and thunderstorms. Severe weather does not look likely for Saturday at this time. Southerly flow does not look to return to the region until Sunday and into Monday. Metzger && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1222 PM CDT Tue May 7 2019 Low clouds will continue to linger over central KS north of the cold front. Meanwhile showers/storms will develop and move northeast from western Kansas across portions of central and south central KS for this afternoon through tonight. Some of the storms will produce heavy rainfall and a few will become severe. The low clouds cloud spread further south into southern Kansas towards daybreak. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 60 74 45 54 / 90 50 50 10 Hutchinson 59 71 43 53 / 90 60 40 10 Newton 59 72 42 52 / 90 60 50 10 ElDorado 60 74 45 53 / 90 60 60 10 Winfield-KWLD 60 75 47 56 / 90 50 50 10 Russell 53 66 39 53 / 90 60 40 20 Great Bend 54 67 40 52 / 80 50 40 20 Salina 58 69 42 54 / 90 60 50 10 McPherson 59 70 42 53 / 90 60 50 10 Coffeyville 63 76 53 59 / 90 80 60 10 Chanute 63 75 50 57 / 90 60 70 20 Iola 62 75 50 56 / 90 70 80 20 Parsons-KPPF 63 75 52 58 / 90 70 60 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday evening for KSZ032-033- 047>053-067>072-082-083-091>096-098>100. && SHORT TERM...ELM LONG TERM...ELM AVIATION...CDJ
Hazardous weather outlook, May 7, 1:46 PM CDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 146 PM CDT Tue May 7 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-081900- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 146 PM CDT Tue May 7 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...This Afternoon and Tonight Severe weather is possible for mainly southern Kansas this afternoon through the late evening hours. Very large hail up to baseball size, damaging winds up to 70 mph, and a few strong tornadoes will be possible. The storms could congeal into a bowing line segments later tonight with damaging winds as the main risk. In addition, numerous showers and storms continue to develop and move across the region tonight. Some of this activity could train over the same areas. This would increase the risk for flash flooding, please see the Flash Flood Watch for additional details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong thunderstorms may be ongoing Wednesday morning, primarily with a gusty wind and heavy rain threat. Additional thunderstorms may redevelop Wednesday afternoon, but it is uncertain how strong they will be able to get due to previous rounds of thunderstorms. Should any storms become severe, the main threat looks to be east of the Kansas Turnpike. In addition to the thunderstorm threat, significant rises on rivers and creeks are expected across a large portion of the area. Please see the latest River Flood Warnings and statements for additional details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated this afternoon or tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, May 7, 12:20 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1220 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 ESE TAMPA 38.53N 97.10W
05/07/2019 M2.67 INCH MARION KS COCORAHS
24 HR TOTAL
0700 AM HEAVY RAIN 11 E YATES CENTER 37.87N 95.54W
05/07/2019 M3.30 INCH WOODSON KS COCORAHS
24 HR TOTAL
0700 AM HEAVY RAIN 3 N CANTON 38.43N 97.43W
05/07/2019 M3.73 INCH MCPHERSON KS COCORAHS
24 HR TOTAL
0700 AM HEAVY RAIN HUMBOLDT 37.81N 95.44W
05/07/2019 E3.32 INCH ALLEN KS CO-OP OBSERVER
24 HR TOTAL
0700 AM HEAVY RAIN 4 E CHANUTE 37.67N 95.39W
05/07/2019 M3.37 INCH NEOSHO KS CO-OP OBSERVER
24 HR TOTAL
0700 AM HEAVY RAIN 2 E SAFFORDVILLE 38.38N 96.36W
05/07/2019 M2.94 INCH CHASE KS MESONET
AUTOMATED DCP PLYK1- 24 HR TOTAL
0700 AM HEAVY RAIN CHAUTAUQUA 37.02N 96.18W
05/07/2019 M3.25 INCH CHAUTAUQUA KS COCORAHS
0700 AM HEAVY RAIN ALTOONA 37.53N 95.66W
05/07/2019 M3.54 INCH WILSON KS MESONET
AUTOMATED DCP- 24 HR TOTAL
0700 AM HEAVY RAIN VIRGIL 37.98N 96.01W
05/07/2019 M3.87 INCH GREENWOOD KS MESONET
AUTOMATED DCP- 24 HR TOTAL
0700 AM HEAVY RAIN CHANUTE 37.67N 95.46W
05/07/2019 M4.48 INCH NEOSHO KS MESONET
AUTOMATED DCP- 24 HR TOTAL
0700 AM HEAVY RAIN 3 SSE THRALL 37.98N 96.30W
05/07/2019 M2.86 INCH GREENWOOD KS CO-OP OBSERVER
24 HR TOTAL
0700 AM HEAVY RAIN CHANUTE 37.67N 95.46W
05/07/2019 M5.35 INCH NEOSHO KS ASOS
24 HR TOTAL
0700 AM HEAVY RAIN HILLSBORO 38.35N 97.20W
05/07/2019 M2.60 INCH MARION KS CO-OP OBSERVER
24 HR TOTAL
0700 AM HEAVY RAIN DURHAM 38.49N 97.23W
05/07/2019 M2.94 INCH MARION KS CO-OP OBSERVER
24 HR TOTAL
0800 AM HEAVY RAIN 2 SE CASSODAY 38.02N 96.61W
05/07/2019 M4.24 INCH BUTLER KS CO-OP OBSERVER
24 HR TOTAL
0800 AM HEAVY RAIN EUREKA 37.82N 96.29W
05/07/2019 M3.25 INCH GREENWOOD KS CO-OP OBSERVER
24 HR TOTAL
1000 AM HEAVY RAIN 5 SE ALTOONA 37.47N 95.60W
05/07/2019 M2.75 INCH WILSON KS PUBLIC
24 HR TOTAL
1000 AM HEAVY RAIN 2 W CHANUTE 37.67N 95.50W
05/07/2019 M6.00 INCH NEOSHO KS PUBLIC
24 HR TOTAL
&&
KBUTLERLocal storm report, May 7, 12:21 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1221 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN VIRGIL 37.98N 96.01W
05/07/2019 M3.87 INCH GREENWOOD KS MESONET
AUTOMATED DCP- 24 HR TOTAL
0700 AM HEAVY RAIN HUMBOLDT 37.81N 95.44W
05/07/2019 E3.32 INCH ALLEN KS CO-OP OBSERVER
24 HR TOTAL
0700 AM HEAVY RAIN 3 ESE TAMPA 38.53N 97.10W
05/07/2019 M2.67 INCH MARION KS COCORAHS
24 HR TOTAL
0700 AM HEAVY RAIN 3 N CANTON 38.43N 97.43W
05/07/2019 M3.73 INCH MCPHERSON KS COCORAHS
24 HR TOTAL
0700 AM HEAVY RAIN 11 E YATES CENTER 37.87N 95.54W
05/07/2019 M3.30 INCH WOODSON KS COCORAHS
24 HR TOTAL
0700 AM HEAVY RAIN DURHAM 38.49N 97.23W
05/07/2019 M2.94 INCH MARION KS CO-OP OBSERVER
24 HR TOTAL
0700 AM HEAVY RAIN HILLSBORO 38.35N 97.20W
05/07/2019 M2.60 INCH MARION KS CO-OP OBSERVER
24 HR TOTAL
0700 AM HEAVY RAIN CHANUTE 37.67N 95.46W
05/07/2019 M5.35 INCH NEOSHO KS ASOS
24 HR TOTAL
0700 AM HEAVY RAIN 3 SSE THRALL 37.98N 96.30W
05/07/2019 M2.86 INCH GREENWOOD KS CO-OP OBSERVER
24 HR TOTAL
0700 AM HEAVY RAIN CHANUTE 37.67N 95.46W
05/07/2019 M4.48 INCH NEOSHO KS MESONET
AUTOMATED DCP- 24 HR TOTAL
0700 AM HEAVY RAIN ALTOONA 37.53N 95.66W
05/07/2019 M3.54 INCH WILSON KS MESONET
AUTOMATED DCP- 24 HR TOTAL
0700 AM HEAVY RAIN CHAUTAUQUA 37.02N 96.18W
05/07/2019 M3.25 INCH CHAUTAUQUA KS COCORAHS
0700 AM HEAVY RAIN 2 E SAFFORDVILLE 38.38N 96.36W
05/07/2019 M2.94 INCH CHASE KS MESONET
AUTOMATED DCP PLYK1- 24 HR TOTAL
0700 AM HEAVY RAIN 4 E CHANUTE 37.67N 95.39W
05/07/2019 M3.37 INCH NEOSHO KS CO-OP OBSERVER
24 HR TOTAL
0800 AM HEAVY RAIN EUREKA 37.82N 96.29W
05/07/2019 M3.25 INCH GREENWOOD KS CO-OP OBSERVER
24 HR TOTAL
0800 AM HEAVY RAIN 2 SE CASSODAY 38.02N 96.61W
05/07/2019 M4.24 INCH BUTLER KS CO-OP OBSERVER
24 HR TOTAL
1000 AM HEAVY RAIN 5 SE ALTOONA 37.47N 95.60W
05/07/2019 M2.75 INCH WILSON KS PUBLIC
24 HR TOTAL
1000 AM HEAVY RAIN 2 W CHANUTE 37.67N 95.50W
05/07/2019 M6.00 INCH NEOSHO KS PUBLIC
24 HR TOTAL
&&
KBUTLERSpecial weather statement, May 7, 2:09 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Wichita KS
209 PM CDT Tue May 7 2019
KSZ082-071945-
Kingman KS-
209 PM CDT Tue May 7 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Kingman County in south central Kansas...
* Until 245 PM CDT.
* At 205 PM CDT...National Weather Service Doppler radar was tracking
a strong thunderstorm with locally heavy rainfall near Kingman...
moving east at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
* Locations impacted include...
Kingman, Norwich, Nashville, Murdock, Waterloo, Willowdale, Zenda,
Spivey, Cleveland, Mt Vernon, Kingman Airport, Rago, Cheney Lake
and Cheney State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3739 9846 3761 9846 3774 9822 3773 9781
3739 9781
TIME...MOT...LOC 1908Z 284DEG 32KT 3757 9808
VAUGHANSpecial weather statement, May 7, 2:53 PM CDT, 23 minutes before
Special Weather Statement National Weather Service Wichita KS 253 PM CDT Tue May 7 2019 KSZ091-072030- Harper KS- 253 PM CDT Tue May 7 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Western Harper County in south central Kansas... * Until 330 PM CDT. * At 252 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Attica...moving northeast at 20 mph. Pea to dime size hail...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Attica, Corwin and Crystal Springs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3738 9835 3738 9802 3700 9832 3700 9835 TIME...MOT...LOC 1952Z 206DEG 19KT 3727 9827 KLEINSASSER
Special weather statement, May 7, 3:02 PM CDT, 14 minutes before
Special Weather Statement National Weather Service Wichita KS 302 PM CDT Tue May 7 2019 KSZ083-092-072030- Sumner KS-Sedgwick KS- 302 PM CDT Tue May 7 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northern Sumner County in south central Kansas... Southern Sedgwick County in south central Kansas... * Until 330 PM CDT. * At 259 PM CDT...National Weather Service meteorologists were tracking a couple strong thunderstorm near Conway Springs and Clearwater ...moving northeast at 20 mph. Hail up to the size of dimes...and wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... Derby, Haysville, Goddard, Clearwater, Conway Springs and Viola. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3729 9751 3737 9771 3768 9758 3756 9727 TIME...MOT...LOC 2001Z 206DEG 19KT 3740 9757 KLEINSASSER
Local storm report, May 7, 3:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
308 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HEAVY RAIN KINGMAN 37.65N 98.11W
05/07/2019 M1.48 INCH Kingman KS CO-OP OBSERVER
KINGMAN COOP OBSERVER REPORTED 1.48 INCHES OF RAIN WITHIN
30 MINUTES.
&&
TVAUGHANThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:04 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 56 min |
| May 6, 7:11 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| May 6, 7:15 PM CDT | Special Weather Statement | ICT | Chase | 30 min |
| May 6, 7:21 PM CDT | Special Weather Statement | ICT | Rice | 39 min |
| May 6, 7:28 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 43 min |
| May 6, 7:30 PM CDT | Areal Flood Warning | ICT | Chase | 15 hr |
| May 6, 7:39 PM CDT | Special Weather Statement | ICT | Chase | 36 min |
| May 6, 7:44 PM CDT | Tornado Warning | ICT | McPherson, Marion | 34 min |
| May 6, 8:12 PM CDT | Special Weather Statement | ICT | Chase | 33 min |
| May 6, 8:17 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 58 min |
| May 6, 8:25 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 21 min |
| May 6, 8:27 PM CDT | Special Weather Statement | ICT | Woodson | 33 min |
| May 6, 8:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 42 min |
| May 6, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 62 min |
| May 6, 9:00 PM CDT | Special Weather Statement | ICT | Neosho | 45 min |
| May 6, 9:05 PM CDT | River Flood Warning | ICT | Saline | 59 hr |
| May 6, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 62 min |
| May 6, 9:16 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 44 min |
| May 6, 9:20 PM CDT | River Flood Warning | ICT | McPherson | 71 hr |
| May 6, 9:20 PM CDT | River Flood Warning | ICT | Saline | 4 days |
| May 6, 9:25 PM CDT | Special Weather Statement | ICT | Greenwood | 35 min |
| May 6, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 57 min |
| May 6, 9:35 PM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Wilson, Woodson | 12 hr |
| May 6, 9:54 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase | 66 min |
| May 6, 9:58 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 62 min |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Allen | 58 hr |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Allen, Neosho | 3 days |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Neosho | 4 days |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 6 days |
| May 6, 10:24 PM CDT | Areal Flood Warning | ICT | Neosho | 21 hr |
| May 6, 10:26 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 29 min |
| May 6, 10:35 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 55 min |
| May 6, 10:46 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 59 min |
| May 6, 10:48 PM CDT | Flash Flood Warning | ICT | Neosho, Wilson | 6 hr |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 60 min |
| May 6, 11:20 PM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| May 6, 11:23 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Reno, Rice | 67 min |
| May 6, 11:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 32 min |
| May 6, 11:42 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 51 min |
| May 6, 11:44 PM CDT | Areal Flood Warning | ICT | Labette | 34 hr |
| May 6, 11:53 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 67 min |
| May 6, 11:56 PM CDT | River Flood Warning | ICT | Wilson | 39 hr |
| May 7, 12:03 AM CDT | Special Weather Statement | ICT | Greenwood, Woodson | 57 min |
| May 7, 12:28 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 62 min |
| May 7, 12:59 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 61 min |
| May 7, 1:12 AM CDT | Special Weather Statement | ICT | Marion | 33 min |
| May 7, 1:15 AM CDT | Areal Flood Warning | ICT | McPherson, Marion | 8 hr |
| May 7, 1:56 AM CDT | Special Weather Statement | ICT | Butler, Chase, Sedgwick | 34 min |
| May 7, 2:29 AM CDT | Special Weather Statement | ICT | Butler, Chase | 46 min |
| May 7, 3:24 AM CDT | Special Weather Statement | ICT | Greenwood | 51 min |
| May 7, 4:21 AM CDT | Special Weather Statement | ICT | Allen, Elk, Wilson, Woodson | 39 min |
| May 7, 7:03 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Wilson, Woodson | 27 hr |
| May 7, 7:33 AM CDT | Special Weather Statement | ICT | Harper | 27 min |
| May 7, 8:02 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 31 hr |
| May 7, 8:02 AM CDT | River Flood Warning | ICT | Montgomery | 31 hr |
| May 7, 8:29 AM CDT | Areal Flood Warning | ICT | Marion | 24 hr |
| May 7, 9:08 AM CDT | River Flood Warning | ICT | Reno, Rice | 4 days |
| May 7, 9:10 AM CDT | River Flood Warning | ICT | Sumner | 71 hr |
| May 7, 9:33 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 71 hr |
| May 7, 1:40 PM CDT | Areal Flood Warning | ICT | Kingman, Reno | 7 hr |
| May 7, 2:09 PM CDT | Special Weather Statement | ICT | Kingman | 36 min |
| May 7, 2:49 PM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| May 7, 2:53 PM CDT | Special Weather Statement | ICT | Harper | 37 min |
| May 7, 3:02 PM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 7, 3:25 PM CDT | Areal Flood Warning | ICT | Harvey, Sedgwick | 19 hr |
| May 7, 3:30 PM CDT | Special Weather Statement | ICT | Harper | 30 min |
| May 7, 3:58 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 62 min |
| May 7, 4:05 PM CDT | Special Weather Statement | ICT | Cowley | 25 min |
| May 7, 4:20 PM CDT | Areal Flood Warning | ICT | Sumner | 18 hr |
| May 7, 4:20 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 55 min |
| May 7, 4:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick | 66 min |
| May 7, 5:05 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 55 min |
| May 7, 5:15 PM CDT | Areal Flood Warning | ICT | Butler, Cowley | 17 hr |
| May 7, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 54 min |
| May 7, 5:38 PM CDT | Flash Flood Warning | ICT | Butler | 3 hr |
| May 7, 5:54 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 66 min |
| May 7, 6:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 56 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.